# SDR AU000570

- Difficulty date: July 8, 2000
- Submitted: August 4, 2000
- Operation: General aviation
- Make and model: Bolkms BK117B2
- Engine: Lyc LTS101750B1
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 430121204
- Condition: Failed
- Location: Turbine Governor
- Component: Turbine Governor, Lyc, 430121204
- Stage of operation: CL
- How discovered: V
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(AUS) RIGHT ENGINE POWER TURBINE GOVERNOR INTERNAL FAILURE.  GOVERNOR DRIVE SPLINE SHEARED WITH CORRESPONDING ENGINE OVERSPEED.  (X)
